# SDR CA020315006

- Difficulty date: January 29, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 71,145 hours
- Engine: Pwa JT8D9A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 657094728
- Condition: Sheared
- Location: Rt Wing Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) PRIOR TO DEPARTURE, FLAPS EXTENDED FOR SREVICE CHECK INSPECTION. UPON RETRACTION RT CLOSURE PANEL AT INBOARD FLAPS HUNG UP AT 10 UNITS.FOUND RT  INBOARD CLOSURE PANEL SHEARED CAUSING FLAPS TO JAM. CLOSURE PANEL REMOVED. AIRCRAFT OPERATED PER CDL 57-52-01. AIRCRAFT FERRIED FOR SCRAPPING PROCESS. OPERATIONAL LIFE ENDED AT DESTINATION.
